# SDR SWIA202265404

- Difficulty date: January 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA. INTERCOSTALS BETWEEN F.S.310 AND F.S.295 AT STRINGER 16L HAVE CORROSION ALONG FLANGE.     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED INTERCOSTAL IAW CRJ-200 SRM 51-42-06 AND 51-42-21 REV.38B, DATED 11/25/2020. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO CHANGE WEIGHT AND BALANCE.
